Foto del docente

Angelo Favini

Professore a contratto

Dipartimento di Matematica

Pubblicazioni

A.Favini, L. Pandolfi (2008) A quadratic regulator problem related to identification problems and singular systems, SIAM Journal Control Optim. 47 no.2, 768-790.

 A.Favini, G.R.Goldstein, J.A.Goldstein, E.Obrecht, S.Romanelli (to appear) Elliptic operators with general Wentzell boundary conditions, analytic semigroups and the angle concavity Theorem.

 G.M.Coclite, A.Favini, G.R.Goldstein, J.A.Goldstein, S.Romanelli (2008) Continuous dependance on the boundary condition for the Wentzell Laplacian, Semigroup Forum 77, 101-108.

 A.Favini, R.Labbas, S.Maingot, H.Tanabe, A.Yagi (2008) A simplified approach in the study of elliptic differential equations in UMD spaces and new applications, Funkc.Ekv. 51, 165-187.

 A.Favini, L.Pandolfi (to appear) On-line reconstruction of input sto distributed parameter systems with accessibile sources.

 M.AL Horani, A.Favini, A.Lorenzi (2009) Second-order degenerate identification evolution problems, to appear on Journal Optim.Theory Appl.

 A.Favini, L.Pandolfi (2008) Multiscale Lavrentiev method for systems of Volterra equations of the first kind, Journal Inv.Ill-posed Problems 16, 221-228.

 A.Favini,R.Labbas, K.Lemrabet, B.-K.Sadallah (2008) Study of a complete abstract differential equativo of elliptic type with variable operator coefficients I, Rev.Mat.Complut. 21, no.1, 89-133.

 A.Favini, A.Lorenzi, H.Tanabe, A.Yagi (2008) An L^p-approach to singular linear parabolic  equations with lower order terms, Discrete Continuous Dynamycal Systems 22, no.4, 989-1009.

 A.Favini, R.Labbas, S.Maingot, H.Tanabe, A.Yagi (2008) Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hoelder spaces, Discrete Continuous Dynamical Systems 22, no.4, 963-987.

 A.Favini, Ya.Yakubov (2008) Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces, Diff.Int.Eqs. 21, no.5-6, 497-512.

 A.Favini, A.Lorenzi, H.Tanabe (2008) Degenerate integrodifferential equations of parabolic type with Robin boundary conditions: L^2 theory, Journal Math. Soc. Japan.

 A.Favini, G.Kurina (to appear) Optimal feedback control for linear-quadratic control problems with unbounded operator and intermediate points.

 M.Cheggag, A.Favini, R.Labbas, S.Maingot, A.Medeghri (2008) Sturm-Liouville problems for an abstract differential equation of elliptic type in UMD spaces, Diff.Int.Eqs. 21, no. 9-10, 981-1000.

 G.M.Coclite, A. Favini, C.G. Gal, G.R. Goldstein, J.A. Goldstein, E. Obrecht, S. Romanelli (2008) The role of Wentzell boundary conditions in linear and non linear analysis, in “Advances in nonlinear analysis:Theory, Methods and Applications”, S. Sivasundaram,  J. Vasundhara Devi, Zahia Drici and Fazana Mcroe eds., Cambridge Scientific Publishers.

 A.Favini, Ya. Yakubov (to appear) Boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces.

 A.Favini, Ya. Yakubov (to appear) Irregular boundary value problems for second order differenttial-operator equations in UMD Banach spaces.

 A.Favini, Ya. Yakubov (to appear) Regular boundary value problems for elliptic differential-operator equations of the fourth order in UMD Banach spaces.

 A.Favini, Ya. Yakubov (to appear) Regular boundary value problems for ordinary differential-operator equations of higher order in UMD Banach spaces.

 A.Favini, R. Labbas, K. Lemrabet, S. Maingot, H.D. Sidibé (to appear) Transmission problem for an abstract fourth order differential equation of elliptic type in UMD spaces.

A.Favini, G.Marinoschi (to appear) Periodic behavior for a degenerate fast diffusion equation.